# SDR CALA2013080790231

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 88,673 hours, 14,095 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230427
- Part serial: 183
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO HSI DISPLAYS,  TEST FAILED AFTER EFIS SELF TEST. (1=CAPT, 2=1ST OFF). REPLACED WEATHER CONTROL PANEL IAW AMM.
